Translator Disclaimer
June 2013 Isometric and CR pluriharmonic immersions of three dimensional CR manifolds in Euclidean spaces
Andrea ALTOMANI, Marie-Amélie LAWN
Hokkaido Math. J. 42(2): 209-238 (June 2013). DOI: 10.14492/hokmj/1372859585

Abstract

Using a bigraded differential complex depending on the CR and pseudohermitian structure, we give a characterization of three-dimensional strongly pseudoconvex pseudo-hermitian CR manifolds isometrically immersed in Euclidean space ℝn in terms of an integral representation of Weierstraß type. Restricting to the case of immersions in ℝ4, we study harmonicity conditions for such immersions and give a complete classification of CR-pluriharmonic immersions.

Citation

Download Citation

Andrea ALTOMANI. Marie-Amélie LAWN. "Isometric and CR pluriharmonic immersions of three dimensional CR manifolds in Euclidean spaces." Hokkaido Math. J. 42 (2) 209 - 238, June 2013. https://doi.org/10.14492/hokmj/1372859585

Information

Published: June 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1277.53052
MathSciNet: MR3112456
Digital Object Identifier: 10.14492/hokmj/1372859585

Subjects:
Primary: 53C42
Secondary: 32V10, 53A07, 53D10

Rights: Copyright © 2013 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.42 • No. 2 • June 2013
Back to Top